# SDR AALA202405227100

- Difficulty date: March 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311086520200
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING, UPPER ATTACHMENT FITTING HAS CRACKED FASTENER HOLE AT FR 4 LEFT. REPLACED FITTING PER EA 352891.
